# SDR CALA2015042800338

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924
- Aircraft serial: 32833
- Aircraft time: 21,404 hours, 7,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 3266
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN FWD GALLEY SPREAD THROUGHOUT CABIN, DIVERTED.  WHILE PERFORMING SMOKE ODOR CONDITIONAL INSPECTION IAW AMM 05-51-2 6-801C, FOUND LT RECIRC FAN CB POPPING.  R & R LT RECIRC FAN IAW AMM 21-25-02.  R & R AIR FILTERS IAW AMM 21-25-01.
